# SDR SWAA2022121271347

- Difficulty date: November 15, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BS 986.5 FLOORBEAM UPPER FLANGE AT LBL 48,  WL 208.1.   REMOVED CORROSION IAW SRM 53-70-51-1A-1 PARA 4H, FIG 103, DETAIL C.   HFEC INSPECTED CUT OUT AREA IAW  NDTM PART 6 51-00-00, PROCEDURE 23.  NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW NDTM PART 6 51-00-00, PROCEDURE 16.   NO CRACKS NOTED.  REINSTALLED NUTPLATE NR 3 IAW SRM 51-40-02-0G-0.
